Home » Frequently asked Questions on Health » Can drugs for headache cause reduced sex drive?

Can drugs for headache cause reduced sex drive?

Q: I am facing loss of sexual desire. I am 29 years old and a bachelor. I have headache daily since the past one year. I consulted a doctor who prescribed Nexito (20 mg) and Migarid (10 mg). Can these drugs cause low libido? Which medicine should I use for my problem? The frequency of headaches has reduced. Please advise.

A:Nexito is the brand name of a medicine called escitalopram. It is used by psychiatrists in the treatment of major depression and panic disorders. It has a large number of side effects including sexual dysfunction, ejaculation (of semen) disorders, suicidal tendency, tendency to agitation, depersonalisation just to mention a few. Its usual dose is 10 mg. Migarid is the brand name of a medicine called flunarizine. It is used to prevent attacks of migraine. It is not clear if any firm diagnosis has been made in your case since headache is a symptom, not a disease or diagnosis. Assuming that you are suffering from migraine, only flunarizine (Migarid) is to be taken. On the other hand if you are suffering from major depression and/or panic disorders, then you should consult a good, competent psychiatrist. Nexito, in the maximum dose (20 mg) that you are taking, may lead to serious problems.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------